Journal article icon

Journal article

HOMOCHIRAL COMPOUNDS FROM SUGARS

Publication status:
Published

Actions


Authors


Journal:
CHEMISTRY IN BRITAIN
Volume:
25
Issue:
3
Pages:
287-and
Publication date:
1989-03-01
ISSN:
0009-3106
Source identifiers:
43230
Pubs id:
pubs:43230
UUID:
uuid:b1c5a11a-8297-41ed-8069-53a6da4d01a4
Local pid:
pubs:43230
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP